# SDR CA040810003

- Difficulty date: August 7, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,510 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, (GREEN SYS) LOW LEVEL PRESS INDICATION OBSERVED. THE CREW ACCOMPLISHED THE CHECK LIST AND CONTINUED TO YZF.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED FROM THE RUNWAY. THE O-RING AND BACK-UP RING AT THE ACCUMULATOR FITTING WERE REPLACED, THE AIRCRAFT WAS LEAK CHECKED AND RETURNED TO SERVICE.
